About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 947961, 25 pages
http://dx.doi.org/10.1155/2012/947961
Research Article

On the Complexities of the Design of Water Distribution Networks

1FluIng-IMM, Universitat Politècnica de València, Camino Vera s/n, 46022 Valencia, Spain
23S Consult Büro Karlsruhe, Albtalstrasse 13D, 76137 Karlsruhe, Germany
3Universidad de Extremadura, Avda. Universidad, s/n, 10071 Cáceres, Spain

Received 10 July 2011; Accepted 13 September 2011

Academic Editor: Zidong Wang

Copyright © 2012 Joaquín Izquierdo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joaquín Izquierdo, Idel Montalvo, Rafael Pérez-García, and Agustín Matías, “On the Complexities of the Design of Water Distribution Networks,” Mathematical Problems in Engineering, vol. 2012, Article ID 947961, 25 pages, 2012. doi:10.1155/2012/947961